American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 4, Issue 3

Open AccessArticle
Maximum Likelihood Approach for Longitudinal Models with Nonignorable Missing Data Mechanism Using Fractional Imputation
American Journal of Applied Mathematics and Statistics. 2016, 4(3), 59-66. DOI: 10.12691/ajams-4-3-1
Pub. Date: May 30, 2016Views: 13734Downloads: 12066
Open AccessArticle
Missing Values Estimation for a Stable Bivariate Autoregressive Process
American Journal of Applied Mathematics and Statistics. 2016, 4(3), 67-73. DOI: 10.12691/ajams-4-3-2
Pub. Date: June 15, 2016Views: 9003Downloads: 7215
Open AccessArticle
Performance of Log-Beta Log-Logistic Regression Model
American Journal of Applied Mathematics and Statistics. 2016, 4(3), 74-86. DOI: 10.12691/ajams-4-3-3
Pub. Date: July 02, 2016Views: 14246Downloads: 12630
Open AccessReview Article
Exact Solutions for The Space-Time Fractional SRLW and STO Equationsby The (DαG)/G Expansion Method
American Journal of Applied Mathematics and Statistics. 2016, 4(3), 87-93. DOI: 10.12691/ajams-4-3-4
Pub. Date: July 04, 2016Views: 11118Downloads: 9484
Open AccessArticle
Transmuted Laplace Distribution: Properties and Applications
American Journal of Applied Mathematics and Statistics. 2016, 4(3), 94-98. DOI: 10.12691/ajams-4-3-5
Pub. Date: July 11, 2016Views: 9603Downloads: 7343